MAUDE Adverse Event Report: AVANOS MEDICAL INC. AVANOS MEDICAL, INC; BALLARD METERED DOSE INHALER (MDI) ADAPTER - ADULT

AVANOS MEDICAL INC. AVANOS MEDICAL, INC; BALLARD METERED DOSE INHALER (MDI) ADAPTER - ADULT
Model Number 93807
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported: it had a fracture in the silicone tube that was connected to the adapter, therefore, it was not possible to use it.There was no reported injury.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 24 sep 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information-investigation completion: d4; h2; h6.The actual complaint product was not returned for evaluation; however, the reporter provided photographic/videographic evidence; analysis of the evidence confirmed the complaint as reported.The root cause was determined to be due to an excess of solvent and overexposure during the bonding process.There have been no other complaints regarding the same part and a similar issue for a 24-month period, preceding this reported event, we continue to monitor the issue to identify trends.The device history record for lot: 30298205 was reviewed and the product was produced according to product specifications.All information reasonably known as of 24 nov 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
AVANOS MEDICAL, INC
Common Device Name
BALLARD METERED DOSE INHALER (MDI) ADAPTER - ADULT
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA
Manufacturer (Section G)
AVENT S DE RL DE CV
carretera internacional
salida norte no. 1053
magdalena, mx 84160
MX   84160
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 
MDR Report Key23137646
Report Number8030647-2025-00087
Device Sequence Number9916767
Product Code BSY
UDI-Device Identifier00609038938073
UDI-Public(01)00609038938073(10)30298205(17)281211(11)231220
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number93807
Device Catalogue Number119
Device Lot Number30298205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date09/24/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown